CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Analytic formulas for the topological degree of non-smooth mappings: The odd-dimensional case

Magnus Goffeng (Institutionen för matematiska vetenskaper, matematik)
Advances in Mathematics (0001-8708). Vol. 231 (2012), 1, p. 357-377.
[Artikel, refereegranskad vetenskaplig]

The notion of topological degree is studied for mappings from the boundary of a relatively compact strictly pseudo-convex domain in a Stein manifold into a manifold in terms of index theory of Toeplitz operators on the Hardy space. The index formalism of non-commutative geometry is used to derive analytic integral formulas for the index of a Toeplitz operator with Holder continuous symbol. The index formula gives an analytic formula for the degree of a Holder continuous mapping from the boundary of a strictly pseudo-convex domain.

Nyckelord: Regularized index formulas, Toeplitz operators, Integral representations of holomorphic functions, domains, spaces



Denna post skapades 2012-08-02. Senast ändrad 2016-07-08.
CPL Pubid: 160898

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur